English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Error-correcting codes and phase transitions

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

manin_error_oa_2009.pdf
(Any fulltext), 397KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I., & Marcolli, M. (2011). Error-correcting codes and phase transitions. Mathematics in Computer Science, 5(2), 133-170. doi:10.1007/s11786-010-0031-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2001-6
Abstract
There is no abstract available